# SDR DALA1122559878

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN PNL 46 O/B SIDE FWD HAS CORROSION AROUND FASTENER HOLES BETWEEN BS 465 AND BS 484.  REMOVED CORR AROUND HOLES NR 1, 2, 3, 5, 6, 7, 9 PER SRM 53-01 FIG 1 ORIG MAT .025" PER SRM 53-23-0 FIG 4 REMAIN MAT. 021.  REMOVED .004 OUT OF LIMIT.  REMAINING .018 LOST .007 TRIMMED AREA 1.5 X 1/1.25 PER SRM 53-05 FIG 1.  PERFORMED NDT NO DAMAGE NOTED PER NDT SPM 06-10-01.001 A2700 FABBED DOUBLER INST DOUBLER & FILLER PER DC9 SRM 53-05 FIG 1.
